# SDR DALA2016060604455

- Difficulty date: June 1, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 84,478 hours, 36,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 19R AND 47R ARE INOPERATIVE.  MAINTENANCE FOUND AT BOTH LOCATIONS WIRES PULLED OUT OF CONNECTORS SIDEWALL AND REPINED CONNECTORS.  SYSTEM OPERATION IS GOOD.
